Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Volkov Boris Olegovich
(recent publications)
| by years | scientific publications | by types |



   2021
1. B. O. Volkov, O. V. Morzhin, A. N. Pechen, “Quantum control landscape for ultrafast generation of single-qubit phase shift quantum gates”, J. Phys. A: Math. Theor., 54:21 (2021), 215303 , 23 pp., arXiv: 2104.12699  mathnet  crossref  isi (cited: 1)  scopus (cited: 2);

   2020
2. Boris O. Volkov, “Lévy Laplacians and instantons on manifolds”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 23:2 (2020), 2050008 , 20 pp., arXiv: 1909.13312  mathnet  crossref  mathscinet  isi  scopus
3. M. O. Katanaev, B. O. Volkov, “Point disclinations in the Chern–Simons geometric theory of defects”, Mod. Phys. Lett. B, 34 (2020), 2150012 , 14 pp., arXiv: 1908.08473  mathnet  crossref  isi (cited: 3)  scopus (cited: 3)

   2019
4. Boris O. Volkov, “Levy Differential Operators and Gauge Invariant Equations for Dirac and Higgs Fields”, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 22 (2019), 1950001 , 20 pp., arXiv: 1612.00310  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
5. B. O. Volkov, “Levy Laplacian on manifold and Yang–Mills heat flow”, Lobachevskii J. Math., 40:10 (2019), 1619–1630 , arXiv: 1905.01223  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2018
6. B. O. Volkov, “Lévy Laplacians in Hida Calculus and Malliavin Calculus”, Proc. Steklov Inst. Math., 301 (2018), 11–24 , arXiv: 1709.09221  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2021
7. B. O. Volkov, “Applications of Lévy Differential Operators in the Theory of Gauge Fields”, Journal of Mathematical Sciences, 252:1 (2021), 20–35  mathnet  crossref  mathscinet  scopus

   2018
8. B. O. Volkov, “Lévy Laplacians and annihilation process”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 160, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2018, 399–409  mathnet (cited: 1)  mathscinet  isi (cited: 1)

   2017
9. Boris O. Volkov, “Stochastic Lévy differential operators and Yang–Mills equations”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 20:2 (2017), 1750008 , 23 pp., arXiv: 1605.06024  mathnet  crossref  mathscinet  mathscinet  isi (cited: 8)  scopus (cited: 9)
10. B. O. Volkov, Mat. Mat. Model., 2017, no. 2, 1–24  mathnet  crossref  elib

   2016
11. B. O. Volkov, “Laplasian Levi na chetyrekhmernom rimanovom mnogoobrazii”, Matematika i matematicheskoe modelirovanie, 2016, no. 6, 1–14  crossref  elib

   2015
12. B. O. Volkov, “Stochastic Levy Laplacian and d'Alambertian and Maxwell's equations”, Mat. Mat. Model., 2015, no. 6, 1–16  mathnet  crossref  elib
13. B. O. Volkov, “Lévy Laplacians and Instantons”, Proc. Steklov Inst. Math., 290 (2015), 210–222  mathnet  crossref  crossref  isi (cited: 8)  elib  elib  scopus (cited: 5)
14. B. O. Volkov, “Lévy d'Alambertians and their application in the quantum theory”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 19:2 (2015), 241–258  mathnet  crossref  zmath  isi  rsci  elib
15. B. O. Volkov, “Stochastic Levy divergence and Maxwell's equations”, Mat. Mat. Model., 2015, no. 5, 1–16  mathnet  crossref  elib

   2013
16. B. O. Volkov, “Quantum Probability and Levy Laplacians”, Russian Journal of Mathematical Physics, 20:2 (2013), 254-256  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
17. B. O. Volkov, “Hierarchy of Levy-Laplacians and Quantum Stochastic Processes”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 16:4 (2013), 1350027 , 20 pp.  crossref  mathscinet  isi (cited: 6)  scopus (cited: 5)

   2012
18. B. O. Volkov, “Levy-Laplacian and the Gauge Fields”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 15:4 (2012), 1250027 , 19 pp.  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 6)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021